Alert archive / Wisconsin / Small Craft Advisories in 2018
Small Craft Advisory 49, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Jul 19, 2018, 3:31 AM CDT. It took effect at Jul 20, 2018, 12:00 AM CDT. It was in force for 65 hr.
The area
The counties it named.
The facts
- Issued
- Jul 19, 2018, 3:31 AM CDT (08:31 UTC)
- In effect from
- Jul 20, 2018, 12:00 AM CDT
- Expired
- Jul 22, 2018, 5:00 PM CDT
- In force
- 65 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
202 WHUS73 KGRB 190831 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 331 AM CDT Thu Jul 19 2018 LMZ542-543-191645- /O.NEW.KGRB.SC.Y.0049.180720T0500Z-180721T0000Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 331 AM CDT Thu Jul 19 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM CDT FRIDAY... The National Weather Service in Green Bay has issued a Small Craft Advisory, which is in effect from midnight tonight to 7 PM CDT Friday. * WINDS...Southeast increasing to 15 to 25 knots late tonight into Friday. * WAVES...Increasing to 4 to 7 feet late tonight into Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ Kurimski
17 follow-up statements
115 WHUS73 KGRB 191506 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1006 AM CDT Thu Jul 19 2018 LMZ542-543-192315- /O.CON.KGRB.SC.Y.0049.180720T0500Z-180721T0000Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1006 AM CDT Thu Jul 19 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM CDT FRIDAY... * WINDS...Southeast increasing to 15 to 25 knots late tonight into Friday. * WAVES...Increasing to 4 to 7 feet late tonight into Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
033 WHUS73 KGRB 191956 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 256 PM CDT Thu Jul 19 2018 LMZ541-200400- /O.EXA.KGRB.SC.Y.0049.180720T0500Z-180721T0000Z/ Rock Island Passage to Sturgeon Bay WI- 256 PM CDT Thu Jul 19 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM CDT FRIDAY... The National Weather Service in Green Bay has issued a Small Craft Advisory, which is in effect from midnight tonight to 7 PM CDT Friday. * WINDS...Southeast increasing to 15 to 25 knots late tonight into Friday. * WAVES...Increasing to 4 to 5 feet late tonight into Friday. Higher waves will be further south along Kewaunee and Manitowoc counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ542-543-200400- /O.CON.KGRB.SC.Y.0049.180720T0500Z-180721T0000Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 256 PM CDT Thu Jul 19 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM CDT FRIDAY... * WINDS...Southeast increasing to 15 to 25 knots late tonight into Friday. * WAVES...Increasing to 4 to 7 feet late tonight into Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
613 WHUS73 KGRB 200242 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 942 PM CDT Thu Jul 19 2018 LMZ541>543-201045- /O.CON.KGRB.SC.Y.0049.180720T0500Z-180721T0000Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 942 PM CDT Thu Jul 19 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY... * WINDS...Southeast increasing to 15 to 25 knots late tonight into Friday. * WAVES...Increasing to 4 to 5 feet along Door County, and 4 to 7 further south towards Sheboygan late tonight into Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
663 WHUS73 KGRB 200834 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 334 AM CDT Fri Jul 20 2018 LMZ541>543-201645- /O.EXT.KGRB.SC.Y.0049.000000T0000Z-180722T1200Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 334 AM CDT Fri Jul 20 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT SUNDAY... * WINDS...Southeast 15 to 25 knots this morning, becoming east 10 to 15 knots mid-day then backing northeast this afternoon into tonight. * WAVES...5 to 8 feet today, diminishing to 4 to 6 feet tonight then 3 to 5 feet Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ Kurimski
288 WHUS73 KGRB 201503 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1003 AM CDT Fri Jul 20 2018 LMZ541>543-202315- /O.CON.KGRB.SC.Y.0049.000000T0000Z-180722T1200Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1003 AM CDT Fri Jul 20 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY... * WINDS...East 10 to 20 backing northeast this afternoon into tonight. * WAVES...5 to 8 feet today, diminishing to 4 to 6 feet tonight, then 3 to 5 feet Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
117 WHUS73 KGRB 201821 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 121 PM CDT Fri Jul 20 2018 LMZ541>543-210230- /O.CON.KGRB.SC.Y.0049.000000T0000Z-180722T1200Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 121 PM CDT Fri Jul 20 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY... * WINDS...East 10 to 20 backing northeast late this afternoon into tonight. * WAVES...4 to 7 feet today, diminishing to 3 to 5 feet by Saturday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
227 WHUS73 KGRB 202011 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 311 PM CDT Fri Jul 20 2018 LMZ521-522-210415- /O.EXB.KGRB.SC.Y.0049.180721T0300Z-180722T0300Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 311 PM CDT Fri Jul 20 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 PM CDT SATURDAY... * WINDS...East 15 to 20 backing northeast. Gusts to 25 kts. * WAVES...Building to 3 to 5 ft late tonight and continuing for Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ541>543-210415- /O.CON.KGRB.SC.Y.0049.000000T0000Z-180722T1200Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 311 PM CDT Fri Jul 20 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY... * WINDS...East increasing to 15 to 25 backing northeast. * WAVES... Building to 4 to 7 feet tonight, diminishing to 3 to 5 feet Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
457 WHUS73 KGRB 210202 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 902 PM CDT Fri Jul 20 2018 LMZ521-522-211015- /O.EXT.KGRB.SC.Y.0049.180721T0202Z-180722T0300Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 902 PM CDT Fri Jul 20 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT SATURDAY... * WINDS...Northeast 15 to 20 kts. Gusts to 25 kts. * WAVES...Building to 3 to 5 ft late tonight and continuing for Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ541>543-211015- /O.CON.KGRB.SC.Y.0049.000000T0000Z-180722T1200Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 902 PM CDT Fri Jul 20 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY... * WINDS...Northeast 15 to 25 kts. * WAVES...4 to 7 feet, diminishing to 3 to 5 feet Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
036 WHUS73 KGRB 210831 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 331 AM CDT Sat Jul 21 2018 LMZ521-522-211645- /O.EXT.KGRB.SC.Y.0049.000000T0000Z-180722T0900Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 331 AM CDT Sat Jul 21 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT SUNDAY... * WINDS...Northeast 15 to 25 kts today, becoming north tonight. * WAVES...3 to 5 ft today, diminishing to 2 to 4 feet tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ541>543-211645- /O.EXT.KGRB.SC.Y.0049.000000T0000Z-180722T1500Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 331 AM CDT Sat Jul 21 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT SUNDAY... * WINDS...Northeast 15 to 25 kts. * WAVES...3 to 5 feet today, increasing to 4 to 7 feet tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ Kurimski
419 WHUS73 KGRB 211520 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1020 AM CDT Sat Jul 21 2018 LMZ521-522-212330- /O.CON.KGRB.SC.Y.0049.000000T0000Z-180722T0900Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 1020 AM CDT Sat Jul 21 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY... * WINDS...Northeast 15 to 25 kts today, becoming north tonight. * WAVES...3 to 5 ft today, diminishing to 2 to 4 feet tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ541>543-212330- /O.CON.KGRB.SC.Y.0049.000000T0000Z-180722T1500Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1020 AM CDT Sat Jul 21 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT SUNDAY... * WINDS...Northeast 15 to 25 kts. * WAVES...3 to 5 feet today, increasing to 4 to 7 feet tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
074 WHUS73 KGRB 212055 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 355 PM CDT Sat Jul 21 2018 LMZ521-522-220500- /O.CON.KGRB.SC.Y.0049.000000T0000Z-180722T0900Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 355 PM CDT Sat Jul 21 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY... * WINDS...Northeast 15 to 29 kts today, becoming north tonight. * WAVES...3 to 5 ft, diminishing to 2 to 4 feet late tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ541>543-220500- /O.CON.KGRB.SC.Y.0049.000000T0000Z-180722T1500Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 355 PM CDT Sat Jul 21 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT SUNDAY... * WINDS...Northeast 15 to 25 kts...easing to 10 to 20 kts on Sunday. * WAVES...4 to 7 feet tonight, subsiding to 2 to 4 ft by late Sunday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
754 WHUS73 KGRB 220146 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 846 PM CDT Sat Jul 21 2018 LMZ521-522-220900- /O.CON.KGRB.SC.Y.0049.000000T0000Z-180722T0900Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 846 PM CDT Sat Jul 21 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY... * WINDS...North 15 to 20 kts. * WAVES...3 to 5 ft, diminishing to 2 to 4 feet late tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ541>543-221000- /O.CON.KGRB.SC.Y.0049.000000T0000Z-180722T1500Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 846 PM CDT Sat Jul 21 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT SUNDAY... * WINDS...Northeast 15 to 25 kts...easing to 10 to 20 kts on Sunday. * WAVES...4 to 7 feet tonight, subsiding to 2 to 4 ft by late Sunday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
362 WHUS73 KGRB 220830 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 330 AM CDT Sun Jul 22 2018 LMZ521-522-220930- /O.CAN.KGRB.SC.Y.0049.000000T0000Z-180722T0900Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 330 AM CDT Sun Jul 22 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Green Bay has cancelled the Small Craft Advisory. Northeast winds have diminished to 10 to 20 knots and waves are 2 to 4 feet, therefore the Small Craft Advisory has been cancelled for the southern and central Bay of Green Bay. $$ LMZ541-221630- /O.EXT.KGRB.SC.Y.0049.000000T0000Z-180722T1700Z/ Rock Island Passage to Sturgeon Bay WI- 330 AM CDT Sun Jul 22 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CDT TODAY... * WINDS...Northeast 10 to 20 kts. * WAVES...3 to 5 feet, subsiding to 2 to 4 ft this afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ542-543-221630- /O.EXT.KGRB.SC.Y.0049.000000T0000Z-180722T2200Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 330 AM CDT Sun Jul 22 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... * WINDS...Northeast 15 to 25 kts...easing to 10 to 20 kts this afternoon. * WAVES...4 to 7 feet, subsiding to 2 to 4 ft this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ Kurimski
064 WHUS73 KGRB 221500 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1000 AM CDT Sun Jul 22 2018 LMZ541-221700- /O.CON.KGRB.SC.Y.0049.000000T0000Z-180722T1700Z/ Rock Island Passage to Sturgeon Bay WI- 1000 AM CDT Sun Jul 22 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY... * WINDS...Northeast 10 to 20 knots. * WAVES...3 to 5 feet subsiding to 2 to 4 feet during the afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ542-543-222200- /O.CON.KGRB.SC.Y.0049.000000T0000Z-180722T2200Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1000 AM CDT Sun Jul 22 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... * WINDS...Northeast 15 to 25 knots easing to 10 to 20 knots this afternoon. * WAVES...4 to 7 feet subsiding to 2 to 4 feet this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
558 WHUS73 KGRB 221720 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1220 PM CDT Sun Jul 22 2018 LMZ541-221830- /O.EXP.KGRB.SC.Y.0049.000000T0000Z-180722T1700Z/ Rock Island Passage to Sturgeon Bay WI- 1220 PM CDT Sun Jul 22 2018 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds and wave continue to subside below Small Craft Advisory conditions, therefore the advisory has been allowed to expire.. $$ LMZ542-543-222200- /O.CON.KGRB.SC.Y.0049.000000T0000Z-180722T2200Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1220 PM CDT Sun Jul 22 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... * WINDS...Northeast 15 to 25 knots easing to 10 to 20 knots this afternoon. * WAVES...3 to 5 feet subsiding to 2 to 4 feet this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
236 WHUS73 KGRB 222106 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 406 PM CDT Sun Jul 22 2018 LMZ542-543-222215- /O.CON.KGRB.SC.Y.0049.000000T0000Z-180722T2200Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 406 PM CDT Sun Jul 22 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... * WINDS...Northeast 15 to 20 knots easing to 10 to 15 knots this evening. * WAVES...3 to 5 feet subsiding to 2 to 4 feet this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
846 WHUS73 KGRB 222206 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 506 PM CDT Sun Jul 22 2018 LMZ542-543-222315- /O.EXP.KGRB.SC.Y.0049.000000T0000Z-180722T2200Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 506 PM CDT Sun Jul 22 2018 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jul 19, 3:18 AM CDT, 13 minutes earlier.
Area forecast discussion, Jul 19, 3:18 AM CDT, 13 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 318 AM CDT Thu Jul 19 2018 Forecast discussion for routine morning forecast issuance .SHORT TERM...Today...Tonight...and Friday Issued at 318 AM CDT Thu Jul 19 2018 Clouds will increase today and lower as a low pressure system approaches from the west. Recent model runs have been a bit slower in bringing the low and associated precipitation in across the area with each run, with this run being no different. Current model runs keep the area dry through the early afternoon, with a chance for some rain to make it in across the west late this afternoon. Model soundings show quite a bit of dry air to be overcome which is evidenced by the 00Z KGRB RAOB sounding. Therefore will continue to slow the progression of precipitation across the area today. Rain chances will increase precipitously later tonight and into Friday as the main low tracks through the region. In addition to the slower movement of the low and associated precipitation, the models continue to track the main low pressure system to the south on Friday across southern Wisconsin or northern Illinois depending on which model is chosen. The main take home point seems to be that the area will stay out of the warm sector and therefore the prospects for any strong to severe storms is very low. Modest instability of a few hundred J/kg will bring the chance for thunderstorms at times with the showers, however as was mentioned earlier these storms are not expected to be anything other than garden variety thunderstorms. With the main low and forcing expected to stay to the south the prospect for heavy rain tonight and Friday appears to be much lower than previously forecast, therefore flooding is not expected to be much of a concern as this low moves through the area. Highs today are expected to be a bit warmer than previously forecast due to the slower introduction of precipitation to the area with highs in the upper 70s to lower 80s. Lows tonight under clouds cover and rain will be relatively mild in the lower to middle 60s. Fridays highs will only be in the lower to middle 70s with abundant cloud cover and rain showers for the balance of the day. .LONG TERM...Friday Night Through Wednesday Issued at 318 AM CDT Thu Jul 19 2018 The latest GFS ensemble mean indicates that below normal upper level heights will be present over the western Great Lakes for much of this period. This upper troughing should keep the very warm temps and high humidities well south of the region. Therefore, the main forecast concerns revolve around precip chances this weekend. Models have shifted south in regards to the track of the low, and the gfs/ecmwf compare relatively well. Friday night through Saturday night...Low pressure will be moving across southern Lake Michigan on Friday night. Though there will be a chance of precip at most locations, appears northeast WI will have the best chance of seeing widespread rainfall, due to upper divergence and weak mid-level fgen overhead, and a pwat axis extending northward over the eastern part of the state. With pwats around 1.8 inches, some decent rainfall totals appear possible. The low slowly migrates to the southeast on Saturday. Scattered showers look to continue, particularly over eastern WI, though there should be an uptick in coverage with the daytime heating. Showers should gradually diminish for most locations except for eastern WI on Saturday night, as the low continues to slowly move away from the region. Still should see plenty of cloud cover with brisk northeast winds. Due to widespread clouds and precip chances, highs on Saturday to remain in the low to mid 70s. Rest of the forecast...Think most of the shower activity will have departed by Sunday, but still evidence of mid-level convergence, so will leave a slight chance in the forecast. Despite the departing low, low levels will remain moist, so anticipate partly sunny to mostly cloudy skies will continue. The next chance of precip will arrive on Monday night along a weak cold front and shortwave trough. A more potent front remains on track to arrive midweek. && .AVIATION...for 06Z TAF Issuance Issued at 922 PM CDT Wed Jul 18 2018 Except for some patchy MVFR/IFR conditions due fog between 07z and 12z, VFR conditions will prevail across the region through Thursday afternoon. The latest trends of the models continue to show a slower progression of the rain moving into the area Thursday afternoon. Except for a few showers across central and northeast Wisconsin, most of the activity should be after 00z and more likely towards 06z across central and northeast Wisconsin and after 06z. Showers and a few thunderstorms will continue throughout much of the day on Friday. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Kurimski LONG TERM......MPC AVIATION.......Eckberg
Hazardous weather outlook, Jul 18, 2:46 PM CDT, 12 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 246 PM CDT Wed Jul 18 2018 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-192000- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 246 PM CDT Wed Jul 18 2018 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday There is a chance of thunderstorms from Thursday night through Saturday. These storms are not expected to become severe but they could produce locally heavy rainfall. Strengthening southeast winds will result in an increased risk of dangerous currents and hazardous swimming conditions at Lake Michigan beaches late Thursday night into Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. LMZ521-522-541>543-192000- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 246 PM CDT Wed Jul 18 2018 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday Increasing southeast winds and building waves may result in hazardous conditions for small craft late Thursday night into Friday. There is a chance of thunderstorms from Thursday night through Saturday. Skowronski/MG
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 2:55 PM CDT | Beach Hazards Statement | GRB | Door, Kewaunee, Manitowoc | 3 days |
Nearby
Small Craft Advisories in Wisconsin, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.